# SDR ASOA2013062103866

- Difficulty date: May 23, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 31,181 hours, 27,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS OPS TEST, FOUND OVERHEAD EMERGENCY FLOODLIGHT INOPERATIVE AT BS 544.   R & R CEILING EMERGENCY LIGHT BULB IAW AMM 33-51-16.  OPS CHECKED GOOD IAW AMM 33-51-00-710-801.
